# SDR UHLA2013082600407

- Difficulty date: August 26, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 25,344 hours, 15,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER ROW 2 DOES NOT ILLUMINATE.  FOUND LOOSE CONNECTOR, CONNECTED IAW AMM 33-50-05.
